# SDR COOSDR040038

- Difficulty date: September 2, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N359UA
- Make and model: Boeing 737322
- Aircraft serial: 24452
- Engine: Cfmint CFM563C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Flap, Boeing
- Component part number: 6546435281
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, OB AFT FLAP LOWER AND UPPER SKIN DELAMINATED AT WBL 240.
